Why Does Risperdal Make You Gain Weight?

Answer

Risperdal weight gain occurs in up to 5 percent of people. The exact cause is unknown. However, this weight gain can increase a person's risk of diabetes.
1 Additional Answer
Ask.com Answer for: why does risperdal make you gain weight
Risperdal (risperidone): Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible: aching muscles and joints confusion excessive thirst and/or hunger fainting spells fast or irregular heartbeat frequently needing to urinate loss More »
Source: healthline.com
Q&A Related to "Why Does Risperdal Make You Gain Weight?"
To gain weight, you need to make sure you are taking in a healthy amount of calories. You could eat 6 small balanced meals instead of three. Along with balanced meals, you can add
http://answers.ask.com/Health/Other/how_to_gain_we...
Lilly, this weight gain is due to the levels of a hormone called *Prolactin* being increased by Risperdal. This is what causes things like weight gain and galactorrheoa (release of
http://uk.answers.yahoo.com/question/index?qid=200...
Sorry that you are suffering this side effect. Im going to keep a watch on this thread because I too take this prescription drug and have gained weight so that I now look very rotund
http://answers.yahoo.com/question/index?qid=200809...
1. Consume at least 3,500 additional calories per week. Your body requires an additional 500 calories per day for seven days to create a pound of muscle each week. Protein is the
http://www.ehow.com/how_7516533_gain-weight-faster...
Explore this Topic
You can't gain weight because you probably have a high metabolism. This is not what anybody would hear normally, most people want to know how to loose weight. ...
Weight gain can be caused by many different things. The cause in your specific case depends on your body and things that you may have done or undergone recently. ...
There are several reasons you may be gaining weight. You may not be exercising as much as you were in the past or you have increased your caloric intake without ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com